# SDR ASAA2013082295870

- Difficulty date: August 22, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 26,220 hours, 8,134 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: 100370750
- Condition: Inoperative
- Location: Fueling Panel
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 TANK GAUGE HAS ZEROS AT BOTTOM OF GAUGE AT REFUEL PANEL.  ACFT GROUNDED.  REPLACED NR 1 WING REFUELING GAUGE IAW MM 28-41-61/401. OP CHECKS GOOD.
